Travelling wave solutions to the K-P-P equation: alternatives to Simon Harris' probabilistic analysis. Kyprianou, A. E. Ann. Inst. H. Poincaré Probab. Statist., 40(1):53–72, 2004.
Travelling wave solutions to the K-P-P equation: alternatives to Simon Harris' probabilistic analysis [link]Paper  doi  bibtex   
@article{MR2037473,
	Author = {Kyprianou, A. E.},
	Coden = {AHPBAR},
	Date-Added = {2010-11-04 14:29:07 -0700},
	Date-Modified = {2010-11-04 14:30:13 -0700},
	Doi = {10.1016/S0246-0203(03)00055-4},
	Fjournal = {Annales de l'Institut Henri Poincar{\'e}. Probabilit{\'e}s et Statistiques},
	Issn = {0246-0203},
	Journal = {Ann. Inst. H. Poincar{\'e} Probab. Statist.},
	Keywords = {BBM},
	Mrclass = {60J80},
	Mrnumber = {2037473 (2005a:60135)},
	Mrreviewer = {Manuel Molina},
	Number = {1},
	Pages = {53--72},
	Title = {Travelling wave solutions to the {K}-{P}-{P} equation: alternatives to {S}imon {H}arris' probabilistic analysis},
	Url = {http://dx.doi.org/10.1016/S0246-0203(03)00055-4},
	Volume = {40},
	Year = {2004},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://www.ams.org/mathscinet-getitem?mr=2037473},
	Bdsk-Url-2 = {http://dx.doi.org/10.1016/S0246-0203(03)00055-4}}
Downloads: 0